Exact boundary controllability of Galerkin's approximations of Navier-Stokes equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 26 (1998) no. 4, p. 605-621
@article{ASNSP_1998_4_26_4_605_0,
     author = {Lions, Jacques-Louis and Zuazua, Enrique},
     title = {Exact boundary controllability of Galerkin's approximations of Navier-Stokes equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 26},
     number = {4},
     year = {1998},
     pages = {605-621},
     zbl = {1053.93009},
     mrnumber = {1648554},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1998_4_26_4_605_0}
}
Lions, Jacques-Louis; Zuazua, Enrique. Exact boundary controllability of Galerkin's approximations of Navier-Stokes equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 26 (1998) no. 4, pp. 605-621. http://www.numdam.org/item/ASNSP_1998_4_26_4_605_0/

[C1] J.M. Coron, On the controllability of 2D incompressible perfect fluids, J. Math. Pures Appl. 75 (1996), 155-188. | MR 1380673 | Zbl 0848.76013

[C2] J.M. Coron, On the controllability of the 2D incompressible Navier-Stokes equations with the Navier slip boundary condition, ESAIM:COCV 1 (1996), 35-75 (http: // www. emath.fr/cocv/). | Numdam | MR 1393067 | Zbl 0872.93040

[CF] J.M. Coron - A. Fursikov, Global exact controllability of the 2D Navier-Stokes equations on a manifold without boundary, Russian J. Math. Phys. 4 (4) (1996), 1-19. | MR 1470445 | Zbl 0938.93030

[FI] A. Fursikov - O. Yu. Imanuvilov, "Controllability of evolution equations ", Lecture Notes Series 34, Research Institute of Mathematics, Global Analysis Research Center, Seoul National University, Korea, 1996. | MR 1406566 | Zbl 0862.49004

[L1] J.-L. Lions," Quelques Méthodes de Résolution des Problèmes aux Limites Non Linéaires"; Dunod, Paris, 1969. | MR 259693 | Zbl 0189.40603

[L2] J.-L. Lions, Are there connections between turbulence and controllability?, In: "Analyse et optimisation des systèmes", Lecture Notes in Control and Information Sciences vol.144, Springer-Verlag, Berlin- Heidelberg -New York, 1990.

[L3] J.L. Lions, On the approximate controllability with global state constraints, In: "Computational Science for the 21st Century", M. O. Bristeau et al. eds., Wiley, 1977, pp. 718-727. | Zbl 0914.93012

[LM] J.-L. Lions - E. Magenes, "Problèmes aux Limites Non Homogènes et applications", Dunod, Paris, 1968. | Zbl 0165.10801

[LZ1] J.-L. Lions - E. Zuazua,, A generic uniqueness result for the Stokes system and its control theoretical consequences, In: "Partial Differential Equations and Applications ", P. Marcellini et al. (eds.), Marcel Dekker Inc. LNPAS 177, 1996, p. 221-235. | MR 1371594 | Zbl 0852.35112

[LZ2] J.-L. Lions - E. Zuazua, Contrôlabilité exacte des approximations de Galerkin des équations de Navier-Stokes, C. R. Acad. Sci. Paris Sér. I.Math. 234 (1997), 1015-1021. | MR 1451243 | Zbl 0894.93020

[LZ3] J.-L. Lions - E. Zuazua, On the cost of controlling unstable systems: The case of boundary controls, J. Anal. Math., to appear. | MR 1616414 | Zbl 0892.93036

[R] R.T. Rockafellar, "Convex Analysis", Princeton University Press, Princeton, N. J., 1969. | MR 1451876 | Zbl 0193.18401